# SDR 95ZZZX6000

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lap Belt
- Part number: 44466021
- Condition: Broken
- Location: Belt Half
- Component: Americansfty, 4455552
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM RETURNED FOR REPAIR TO REPAIR STATION.  RETRACTOR WOULD NOT RETRACT STRAP.  PART HAD BEEN 'RENOVATED RECENTLY PER FAR NR 43' PER TAG ON PART.  TAG DID NOT IDENTIFY BELT MAKERS REPAIR STATION LICENSE NUMBER.
